Inventiones mathematicae

, Volume 52, Issue 2, pp 131–142

The monodromy weight filtration for a several variables degeneration of Hodge structures of weight two

Authors

  • Eduardo H. Cattani
    • Department of MathematicsUniversity of Massachusetts
  • Aroldo G. Kaplan
    • Department of MathematicsUniversity of Massachusetts
Article

DOI: 10.1007/BF01403060

Cite this article as:
Cattani, E.H. & Kaplan, A.G. Invent Math (1979) 52: 131. doi:10.1007/BF01403060
  • 60 Views

Copyright information

© Springer-Verlag 1979